On composants of solenoids

R. Man, de

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

It is proved that any two composants of any two solenoids are homeomorphic.
Original languageEnglish
Pages (from-to)181-188
JournalFundamenta Mathematicae
Volume147
Publication statusPublished - 1995

Fingerprint

Solenoid
Homeomorphic

Cite this

Man, de, R. (1995). On composants of solenoids. Fundamenta Mathematicae, 147, 181-188.
Man, de, R. / On composants of solenoids. In: Fundamenta Mathematicae. 1995 ; Vol. 147. pp. 181-188.
@article{550a282edd1d43af8c5dac40b060dc06,
title = "On composants of solenoids",
abstract = "It is proved that any two composants of any two solenoids are homeomorphic.",
author = "{Man, de}, R.",
year = "1995",
language = "English",
volume = "147",
pages = "181--188",
journal = "Fundamenta Mathematicae",
issn = "0016-2736",
publisher = "Instytut Matematyczny",

}

Man, de, R 1995, 'On composants of solenoids', Fundamenta Mathematicae, vol. 147, pp. 181-188.

On composants of solenoids. / Man, de, R.

In: Fundamenta Mathematicae, Vol. 147, 1995, p. 181-188.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - On composants of solenoids

AU - Man, de, R.

PY - 1995

Y1 - 1995

N2 - It is proved that any two composants of any two solenoids are homeomorphic.

AB - It is proved that any two composants of any two solenoids are homeomorphic.

M3 - Article

VL - 147

SP - 181

EP - 188

JO - Fundamenta Mathematicae

JF - Fundamenta Mathematicae

SN - 0016-2736

ER -